MathSciNet Relay Station
MathSciNet bibliographic data
MR380254 (52 #1154) 42A62
Wade, William R. Growth of Haar series on the dyadic rationals and uniqueness. Proc. Amer. Math. Soc. 50 (1975), 198–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement